# SDR DALA2018032301931

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,352 hours, 36,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 333-345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BETWEEN BS 333 - 345, LBL 58 CORRODED.    REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. REMOVED, FABRICATED AND INSTALL A REPAIR IAW SRM.
